Alert archive / Minnesota / Special Weather Statements in 2017

Special Weather Statement, NWS Twin Cities, MN

June 13, 2017Martin County, Watonwan County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jun 13, 2017, 11:02 PM CDT for Martin County, Watonwan County, Minnesota. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2017, 11:02 PM CDT (04:02 UTC)
Expired
Jun 14, 2017, 12:00 AM CDT
In force
58 min
Issued by
NWS Twin Cities, MN

Counties Martin County, MN, Watonwan County, MN

The radar

The Minneapolis radar (KMPX), 133 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 11:34 PM CDTTSTM WND GST 532 W New Ulm, MNAWOS STATION ULM, NEW ULM AP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 4.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2017-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2418 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2017-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2418 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1530 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

823 
WWUS83 KMPX 140402
SPSMPX

Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1102 PM CDT TUE JUN 13 2017

MNZ074-082-091-140500-
Brown-Watonwan-Martin-
1102 PM CDT TUE JUN 13 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MARTIN...SOUTHEASTERN
BROWN AND WATONWAN COUNTIES...

At 1102 PM CDT, radar indicated strong thunderstorms were located
along a line extending from Delft to near Wahpeton. Movement was
northeast at 55 mph.

Wind gusts of 50 to 55 mph are possible with these storms.

Locations impacted include...
New Ulm, Fairmont, St. James, Madelia, Sherburn, Truman, Trimont,
Welcome, Butterfield, Hanska, Comfrey and Ceylon.

This includes the following highways...
 Interstate 90 between mile markers 82 and 105.
 U.S. Highway 14 between mile markers 100 and 103, and near mile
marker 106.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

LAT...LON 4350 9458 4350 9485 4411 9486 4411 9491
      4434 9449 4429 9441 4427 9441 4426 9437
      4353 9438 4349 9454
TIME...MOT...LOC 0402Z 230DEG 48KT 4397 9508 4343 9523 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 13, 6:10 PM CDT, 4 hours 52 minutes earlier.

Area forecast discussion, Jun 13, 6:10 PM CDT, 4 hours 52 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
610 PM CDT Tue Jun 13 2017

.SHORT TERM...(This evening through Wednesday)
Issued at 302 PM CDT Tue Jun 13 2017

Potentially very active short term is in store, with severe
weather possible this evening/tonight, followed by what could be
our fourth day in a row of severe weather Wednesday.

We'll start with this afternoon. First, when looking at forecast
shear/instability parameters along with forecast soundings for
today, the first reaction we have been hearing around the office
is wow. The type of environment forecast to be over MN today is
something that we only see maybe a couple of times a decade up
here. 3000-5000 j/kg of MLCAPE, 40-50 kts of deep shear, h85 jet
increasing to between 40 and 50 kts, and effective storm relative
helicity north of the warm front forecast to get up between 300
and 600 m2/s2. That warm front shows up well on the 0.5 degree
reflectivity from MPX just into the far southern Twin Cities metro
area and by most accounts, it is forecast to get up to or a
little north of I-94.

So that leads to the next question of what's a miss to keep us
from having a major severe weather outbreak? There are three
problems. First, there is strong subsidence in the wake of the
this mornings MCS as evidence by the rapidly clearing skies and
wake low across northern MN and rising h5 heights across the
entire area. Second, we have a very warm EML overhead, with a
pronounced warm nose and capping inversion noted on forecast
soundings at h7, with temps at this level around 14C. This warm
air around h7 also shows up well on 7.34 micron GOES-16 low level
water vapor imagery, with very warm values coming up out of the
central plains. The other problem deals with the orientation of
our shear and horizontal vorticity vectors, which is pretty much
parallel to predicted storm motion. The shear vectors parallel to
storm motion diminishes the tornado threat, as this favors rapid
upscale growth to linear systems, while discrete cells end up
ingesting primarily cross-wise as opposed to stream-wise
vorticity.

SPC did nudge their 10% tornado probability east toward St. Cloud,
which was likely in response to the HRRR this morning, which had
been developing discrete cells this afternoon ahead of the warm
front in west central MN. However, since 17z, the HRRR has
abandoned that idea and instead has joined the rest of the CAMS in
saying the capping wins out today, with the MPX area awaiting the
arrival of a line of thunderstorms out of Dakotas, that will form
in response to falling heights and a weakening cap associated
with a short wave currently working out of southeast Wyoming.

For tonight, current expectations is that the greatest severe
threat will reside across the northern half of the MPX coverage
area, with storm coverage across the southern half of the area
more questionable. Moisture transport on the RAP at h85 shows the
low level jet splitting as it work across MN, with one enhanced
area going up across northeast MN and another area coming up out
of KS into central IA. The 18z HRRR follows this forcing pretty
close taking one MCS northeast across western MN toward Lake
Superior, with it's south end swinging through the Twin Cities,
while a second MCS moves into southern IA associated with the
southern LLJ enhancement.

Of course, we aren't done with this tonight as the cold front will
be slow to move east. There is still uncertainty with
if/when/where storms develop Wednesday, but we have seen a slowing
in the cold front in the models, most pronounced with the GFS.
This slowing explains the western shift in the day 2 convective
outlook. CAMs and deterministic models are all over the board with
how convection evolves tomorrow. The problem is upper forcing is
more in question with the front Wednesday. The main upper low will
be up west of the Winnipeg lakes, with a subtle short wave being
the main forcing for storms. The GFS is slowest with the wave,
bringing it through our area during the afternoon, which allows
storms to develop along the I-35 corridor. The ECMWF has this same
wave pushing into northeast WI by the afternoon, with storms
largely east of our area. The severe threat is definitely
conditional, but severe parameters would support all modes of
severe weather if we see convection, though once again, we would
like see a quick transition to a more linear convective mode.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 327 PM CDT Tue Jun 13 2017

Still some uncertainty on where the cold front will be located
Wednesday evening but current consensus suggests it being
oriented roughly along the MN/WI border, keeping thunderstorm
chances constrained to west-central WI & far-southeast MN. MLCAPE
values of 1500-2500 J/kg and deep shear values of 30-40 kts would
certainly be supportive of some strong to severe thunderstorm
segments & clusters across western WI, with damaging wind gusts
and large hail the main threats. The cold front clears the area by
Thursday morning with clearing & drying behind the front leading
to a warm but pleasant day.

Unsettled weather returns Friday & through the weekend as a 100 kt
upper level jet & deepening trough over the western Great
Lakes provides forcing for at least some scattered precip chances
each day. Instability looks to be low each day as the warm front &
greatest CAPE looks to set up further to the south over Iowa so
strong/severe thunderstorms are not expected. The heaviest rainfall
is expected Friday night into early Sunday morning where PW values
potentially over 1.5" could result in locally heavy rainfall,
primarily over southern MN. Decent rain chances will continue
through the day Saturday into Sunday morning as the strong forcing
aloft will continue to kick off scattered showers & thunderstorms,
but we will be looking at on & off showers & thunderstorms vs an all
day washout.

The upper level trough moves east of the area by Sunday afternoon
ushering in NW flow with drier weather & much cooler temperatures,
though still close to normal. Models begin to diverge towards
Tuesday with the Euro placing us in a drier pattern stuck between
the broad trough off the east coast, & a developing ridge over the
west. The GFS returns to zonal flow across the northern tier of the
US & brings another strong upper level jet into the area, which
would result in a more unsettled pattern for midweek.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 605 PM CDT Tue Jun 13 2017

Several storms developed in west central Mn over the past hour and
were moving into an environment that is conducive of rapid
development. Will include near severe wind gusts at KAXN due to
this scenario between 1-2z. KRWF will likely see the activity in
eastern South Dakota to move into the area between 3-4z, with KSTC
between 4-5z. Otherwise, most of the MPX TAF sites will see
thunderstorms overnight, it is just a timing issue based on
movement and speed. There could be additional thunderstorms in
south central/east central Minnesota by 12z Wednesday as a
secondary area of storms move northeast from Iowa. Otherwise,
after 12z, most of Minnesota will see VFR conditions with a brief
period of MVFR/IFR cigs due to ample boundary layer moisture in
the wake of the thunderstorms overnight. These lower clouds/cig
should lift and dissipate as winds shift to the southwest.

KMSP...

Showers, isolated storms in southwest Minnesota should weaken as
it moves northeast into east central Minnesota this early evening.
Thunderstorms in South Dakota will likely affect the airport
after 5z, with a period of 1-2 hrs of heavy rain, gusty winds and
a brief period of MVFR/IFR conditions. Otherwise, a few storms are
possible around 12z Wednesday. The front will move across the
state Wednesday morning, with some redevelopment possible after
18z at the airport.

/OUTLOOK FOR KMSP/

Thu...VFR. Wind W 5-10kt.
Fri...VFR. Chc MVFR/TSRA. Wind VRB05kt.
Sat...VFR. Chc MVFR/TSRA. Wind bcmg W at 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
&&

SHORT TERM...MPG
LONG TERM...ETA
AVIATION...JLT
Hazardous weather outlook, Jun 13, 10:28 PM CDT, 34 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
1028 PM CDT Tue Jun 13 2017

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
150330-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
1028 PM CDT Tue Jun 13 2017

This Hazardous Weather Outlook is for portions of central and
southern Minnesota...and west central Wisconsin.

.DAY ONE...Rest of Tonight

A line of thunderstorms is expected to move northeastward across
southern and into eastern Minnesota between 11 pm and 3 am.
Although a severe thunderstorm is possible with large hail and
damaging winds, most of the storms are expected to weaken through
the night.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is a Slight Risk of severe thunderstorms Wednesday, mainly
along and east of Interstate 35 corridor. Large hail and damaging
winds will be possible as scattered thunderstorms develop during
the afternoon.

Thunderstorm chances return Friday night and Saturday.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation is not expected the remainder of the
night.

In the hours before

Local storm report, Jun 13, 9:28 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
928 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     TSTM WND DMG     3 ESE BRANDON           45.95N 95.55W
06/13/2017                   DOUGLAS            MN   PUBLIC

            BRANCHES & TREE LIMBS DOWN.

&&

AMK
Local storm report, Jun 13, 9:34 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
934 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     TORNADO          2 WSW CYRUS             45.61N 95.78W
06/13/2017                   STEVENS            MN   TRAINED SPOTTER

            VIDEO SHOWS STRONG TORNADO, AND TRUSTED
            STORM TRACKER REPORTED DAMAGE TO A
            SUB-STATION SOUTH OF HWY 28. TIME BASED ON
            SPOTTER REPORTS AND RADAR.

&&

JRB
Special weather statement, Jun 13, 9:58 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
958 PM CDT TUE JUN 13 2017

MNZ042-140345-
Todd-
958 PM CDT TUE JUN 13 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TODD COUNTY...

At 958 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Wrightstown to near West Union.
Movement was north at 55 mph.

Winds in excess of 40 mph are possible with these storms.

These storms will be near...
  Bertha around 1005 PM CDT.
  Hewitt around 1010 PM CDT.
  Browerville and Clarissa around 1020 PM CDT.
  Staples around 1040 PM CDT.
  Staples Airport around 1045 PM CDT.

Other locations impacted by these storms include Philbrook, Long
Prairie Airport, Round Prairie, Little Sauk, West Union and Clotho.

A tornado watch remains in effect until 200 AM CDT for central and
west central Minnesota.

LAT...LON 4637 9474 4635 9470 4636 9467 4628 9465
      4593 9465 4577 9489 4578 9512 4594 9515
      4637 9516
TIME...MOT...LOC 0258Z 199DEG 46KT 4622 9519 4583 9502

BORGHOFF
Local storm report, Jun 13, 10:36 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1036 PM CDT TUE JUN 13 2017

...LOCAL STORM REPORTS SUMMARY FOR JUNE 13, 2017...

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     FUNNEL CLOUD     1 N HOLLOWAY            45.26N 95.91W
06/13/2017                   SWIFT              MN   PUBLIC

            PICTURE SUBMITTED VIA TWITTER.

0645 PM     HAIL             HANCOCK                 45.50N 95.79W
06/13/2017  M1.50 INCH       STEVENS            MN   EMERGENCY MNGR

0645 PM     TORNADO          2 S HANCOCK             45.47N 95.80W
06/13/2017                   STEVENS            MN   PUBLIC

            THERE HAS BEEN NUMEROUS CALLS ABOUT A
            TORNADO TOUCHING DOWN SOUTH OF HANCOCK.

0700 PM     TORNADO          4 N HANCOCK             45.56N 95.79W
06/13/2017                   STEVENS            MN   TRAINED SPOTTER

0700 PM     TSTM WND DMG     4 SW CYRUS              45.57N 95.79W
06/13/2017                   STEVENS            MN   EMERGENCY MNGR

            TREES DOWN.

0700 PM     TSTM WND DMG     4 SW CYRUS              45.57N 95.79W
06/13/2017                   STEVENS            MN   EMERGENCY MNGR

            TREES DOWN.

0704 PM     TORNADO          2 WSW CYRUS             45.61N 95.78W
06/13/2017                   STEVENS            MN   TRAINED SPOTTER

            VIDEO SHOWS STRONG TORNADO, AND TRUSTED
            STORM TRACKER REPORTED DAMAGE TO A
            SUB-STATION SOUTH OF HWY 28. TIME BASED ON
            SPOTTER REPORTS AND RADAR.

0704 PM     TORNADO          2 W CYRUS               45.61N 95.78W
06/13/2017                   STEVENS            MN   TRAINED SPOTTER

            VIDEO SHOWS STRONG TORNADO, AND TRUSTED
            STORM TRACKER REPORTED DAMAGE TO A
            SUB-STATION SOUTH OF HWY 28. TIME BASED ON
            SPOTTER REPORTS AND RADAR.

0722 PM     HAIL             DONNELLY                45.69N 96.01W
06/13/2017  M1.25 INCH       STEVENS            MN   PUBLIC

            PHOTO SUBMITTED VIA FACEBOOK.

0722 PM     HAIL             DONNELLY                45.69N 96.01W
06/13/2017  M1.25 INCH       STEVENS            MN   PUBLIC

            PHOTO SUBMITTED VIA FACEBOOK.

0847 PM     TSTM WND DMG     1 W ALBERTA             45.57N 96.06W
06/13/2017                   STEVENS            MN   TRAINED SPOTTER

            TREES AND POWER-LINES DOWN.

0847 PM     TSTM WND DMG     1 WSW ALBERTA           45.57N 96.06W
06/13/2017                   STEVENS            MN   TRAINED SPOTTER

            TREES AND POWER-LINES DOWN.

0922 PM     TSTM WND DMG     3 ESE BRANDON           45.95N 95.55W
06/13/2017                   DOUGLAS            MN   PUBLIC

            BRANCHES & TREE LIMBS DOWN.

0922 PM     TSTM WND DMG     3 ESE BRANDON           45.95N 95.55W
06/13/2017                   DOUGLAS            MN   PUBLIC

            BRANCHES & TREE LIMBS DOWN.

&&

AMK
Special weather statement, Jun 13, 10:43 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1043 PM CDT TUE JUN 13 2017

MNZ057-065-073-074-082-091-140445-
Brown-Watonwan-Martin-Kandiyohi-Renville-Redwood-
1043 PM CDT TUE JUN 13 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT REDWOOD...NORTHWESTERN
MARTIN...WESTERN BROWN...WESTERN WATONWAN...SOUTHEASTERN KANDIYOHI
AND CENTRAL RENVILLE COUNTIES...

At 1043 PM CDT, radar indicated strong thunderstorms were located
along a line extending from Vesta to near Okabena. Movement was
northeast at 55 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Redwood Falls, Sleepy Eye, Olivia, Springfield, Fairfax, Bird Island,
Morgan, Walnut Grove, Lamberton, Trimont, Wabasso and Butterfield.

This includes the following highways...
 Interstate 90 near mile marker 82.
 U.S. Highway 14 between mile markers 51 and 89.
 U.S. Highway 212 between mile markers 70 and 88.
 U.S. Highway 71 between mile markers 52 and 105.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4411 9486 4411 9509 4420 9512 4420 9547
      4449 9549 4455 9536 4459 9536 4509 9479
      4446 9473 4445 9478 4444 9472 4376 9467
      4364 9485
TIME...MOT...LOC 0343Z 211DEG 50KT 4452 9540 4366 9535
Special weather statement, Jun 13, 11:02 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1102 PM CDT TUE JUN 13 2017

MNZ074-082-091-140500-
Brown-Watonwan-Martin-
1102 PM CDT TUE JUN 13 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MARTIN...SOUTHEASTERN
BROWN AND WATONWAN COUNTIES...

At 1102 PM CDT, radar indicated strong thunderstorms were located
along a line extending from Delft to near Wahpeton. Movement was
northeast at 55 mph.

Wind gusts of 50 to 55 mph are possible with these storms.

Locations impacted include...
New Ulm, Fairmont, St. James, Madelia, Sherburn, Truman, Trimont,
Welcome, Butterfield, Hanska, Comfrey and Ceylon.

This includes the following highways...
 Interstate 90 between mile markers 82 and 105.
 U.S. Highway 14 between mile markers 100 and 103, and near mile
marker 106.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

LAT...LON 4350 9458 4350 9485 4411 9486 4411 9491
      4434 9449 4429 9441 4427 9441 4426 9437
      4353 9438 4349 9454
TIME...MOT...LOC 0402Z 230DEG 48KT 4397 9508 4343 9523

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:30 PM CDTSevere Thunderstorm WarningMPXStevens33 min
Jun 13, 8:12 PM CDTSpecial Weather StatementMPXLac qui Parle48 min
Jun 13, 8:38 PM CDTSevere Thunderstorm WarningMPXStevens37 min
Jun 13, 8:49 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope41 min
Jun 13, 9:58 PM CDTSpecial Weather StatementMPXTodd47 min
Jun 13, 10:43 PM CDTSpecial Weather StatementMPXBrown, Redwood, Renville62 min
Jun 13, 11:13 PM CDTSpecial Weather StatementMPXBrown, McLeod, Nicollet, Sibley47 min
Jun 13, 11:29 PM CDTSpecial Weather StatementMPXBlue Earth, Faribault46 min
Jun 13, 11:43 PM CDTSpecial Weather StatementMPXCarver, Dakota, Hennepin, Ramsey, Scott62 min
Jun 14, 12:00 AM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Scott45 min
Jun 14, 12:17 AM CDTSpecial Weather StatementMPXAnoka43 min
Jun 14, 12:25 AM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Dakota, Hennepin, Ramsey, Washington50 min
Jun 14, 12:38 AM CDTSpecial Weather StatementMPXDakota, Goodhue52 min
Jun 14, 12:43 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice47 min
Jun 14, 12:54 AM CDTSpecial Weather StatementMPXSteele36 min
Jun 14, 1:00 AM CDTSpecial Weather StatementMPXPierce, Polk, Saint Croix45 min
Jun 14, 1:30 AM CDTSpecial Weather StatementMPXBarron, Dunn60 min
Jun 14, 1:47 AM CDTSpecial Weather StatementMPXPepin43 min
Jun 14, 10:47 AM CDTRiver Flood WarningMPXBuffalo, Pepin62 hr

Nearby

Special Weather Statements in Minnesota, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.